# SDR SIMA2591

- Difficulty date: September 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A3280
- Condition: Inoperative
- Location: Avionic Rack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 4486 - AVIONIC SMOKE LIGHT CAME ON IN-FLIGHT.  PUT ON MEL.  MAINTENANCE REMOVED AND REPLACED AVIONICS SMOKE DETECTOR IAW SAAB MM OPERATIONAL CHECK WAS GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
